# SDR SWAA2019121139536

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 74,435 hours, 44,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5310
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ELECTRONICS COMPARTMENT L/H SIDE FLOOR BOARD SUPPORT INTERCOSTAL CRACKED BETWEEN BS. 312 TO BS. 328 AT CENTER FLOORBOARD FASTENER HOLE.          / R&R INTERCOSTAL PER SRM.
